Haiyan Wang
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the existence of positive solutions of ordinary differential equations
LH Erbe, H Wang
Proceedings of the American Mathematical Society 120 (3), 743-748, 1994
7401994
Multiple positive solutions of some boundary value problems
LH Erbe, SC Hu, HY Wang
Journal of Mathematical Analysis and Applications 184 (3), 640-648, 1994
4171994
On the existence of positive solutions of fourth-order ordinary differential equations
M Ruyun, W Haiyan
Applicable Analysis 59 (1-4), 225-231, 1995
3221995
On the existence of positive solutions for semilinear elliptic equations in the annulus
HY Wang
Journal of Differential Equations 109 (1), 1-7, 1994
3191994
Positive solutions for nonlinear eigenvalue problems
J Henderson, H Wang
Journal of Mathematical Analysis and Applications 208 (1), 252-259, 1997
3071997
On positive solutions of some nonlinear fourth-order beam equations
Z Bai, H Wang
Journal of Mathematical Analysis and Applications 270 (2), 357-368, 2002
2952002
On the number of positive solutions of nonlinear systems
H Wang
Journal of Mathematical Analysis and Applications 281 (1), 287-306, 2003
2212003
Positive periodic solutions of functional differential equations
H Wang
Journal of Differential Equations 202 (2), 354-366, 2004
2062004
Positive solutions of nonlinear three-point boundary-value problems
R Ma, H Wang
Journal of Mathematical Analysis and Applications 279 (1), 216-227, 2003
1332003
Diffusive logistic model towards predicting information diffusion in online social networks
F Wang, H Wang, K Xu
2012 32nd International Conference on Distributed Computing Systems …, 2012
1282012
Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem
JR Graef, L Kong, H Wang
Journal of Differential Equations 245 (5), 1185-1197, 2008
1182008
Existence and multiplicity of positive solutions for elliptic systems
DR Dunninger, H Wang
Nonlinear Analysis 29 (9), 1051-1060, 1997
1111997
Traveling waves of diffusive predator-prey systems: disease outbreak propagation
XS Wang, H Wang, J Wu
Discrete & Continuous Dynamical Systems-A 32 (9), 3303, 2012
1082012
Multiplicity of positive radial solutions for an elliptic system on an annulus
DR Dunninger, H Wang
Nonlinear Analysis: Theory, Methods & Applications 42 (5), 803-811, 2000
1052000
Characterizing information diffusion in online social networks with linear diffusive model
F Wang, H Wang, K Xu, J Wu, X Jia
2013 IEEE 33rd international conference on distributed computing systems …, 2013
832013
Predicting the direction of stock markets using optimized neural networks with Google Trends
H Hu, L Tang, S Zhang, H Wang
Neurocomputing 285, 188-195, 2018
752018
Mathematical modeling and qualitative analysis of insulin therapies
H Wang, J Li
Mathematical biosciences 210 (1), 17-33, 2007
682007
Positive periodic solutions of singular systems with a parameter
H Wang
Journal of Differential Equations 249 (12), 2986-3002, 2010
642010
Positive periodic solutions of singular systems with a parameter
H Wang
Journal of Differential Equations 249 (12), 2986-3002, 2010
642010
Complex dynamic behavior of a rumor propagation model with spatial-temporal diffusion terms
L Zhu, H Zhao, H Wang
Information Sciences 349, 119-136, 2016
572016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20